Subacute neuronopathy in a young man: a possible association with tetracycline treatment
2011 (English)In: Neurology international, ISSN 2035-8377, Vol. 3, no 3, e16- p.Article in journal (Refereed) Published
A young man with subacute neuronopathy following tetracycline treatment is described. The symptoms started as a sensory dorsal root affection but by time also involved motor nerves. He developed a severe sensory ataxia with pseudoathetotic movements. Other possible aetiologies were scrutinized and excluded. Tetracycline induced neuronopathy is hitherto not reported in the literature. We propose a possible association between treatment with tetracycline and the development of sensory neuronopathy in this patient.
Place, publisher, year, edition, pages
2011. Vol. 3, no 3, e16- p.
National CategoryMedical and Health Sciences
IdentifiersURN: urn:nbn:se:liu:diva-76042DOI: 10.4081/ni.2011.e16PubMedID: 22368775OAI: oai:DiVA.org:liu-76042DiVA: diva2:511788